American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Frank Thorne. Shintani's zeta function is not a finite sum of Euler products. Proc. Amer. Math. Soc. 142 (2014) 1943-1952.
Abstract, references, and article information
View Article: PDF

[2] Lajos Hajdu and Volker Ziegler. Distinct unit generated totally complex quartic fields. Math. Comp. 83 (2014) 1495-1512.
Abstract, references, and article information
View Article: PDF

[3] Anna Morra. An algorithm to compute relative cubic fields. Math. Comp. 82 (2013) 2343-2361.
Abstract, references, and article information
View Article: PDF

[4] J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler. Corrigenda and addenda to ``Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$''. Math. Comp. 81 (2012) 2383-2387.
Abstract, references, and article information
View Article: PDF

[5] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information
View Article: PDF

[6] Stéphane R. Louboutin. On the fundamental units of a totally real cubic order generated by a unit. Proc. Amer. Math. Soc. 140 (2012) 429-436. MR 2846312.
Abstract, references, and article information
View Article: PDF

[7] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information
View Article: PDF

[8] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jerzy Browkin. Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005) 967-999. MR 2114659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen. Stark's conjecture over complex cubic number fields. Math. Comp. 73 (2004) 1525-1546. MR 2047099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Henri Cohen, Francisco Diaz y Diaz and Michel Olivier. Constructing complete tables of quartic fields using Kummer theory. Math. Comp. 72 (2003) 941-951. MR 1954977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Hyun Kwang Kim and Jung Soo Kim. Evaluation of zeta function of the simplest cubic field at negative odd integers. Math. Comp. 71 (2002) 1243-1262. MR 1898754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Abdelmalek Azizi and Ali Mouhib. Sur le rang du $2$-groupe de classes de $Q({\sqrt{m}},{\sqrt{d}})$ où $m=2$ ou un premier $p\equiv 1(mod4)$. Trans. Amer. Math. Soc. 353 (2001) 2741-2752. MR 1828471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David P. Roberts. Density of cubic field discriminants. Math. Comp. 70 (2001) 1699-1705. MR 1836927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Dongho Byeon. Class number 3 problem for the simplest cubic fields. Proc. Amer. Math. Soc. 128 (2000) 1319-1323. MR 1664337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Saban Alaca. $p$-integral bases of a cubic field. Proc. Amer. Math. Soc. 126 (1998) 1949-1953. MR 1459102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] K. Belabas. A fast algorithm to compute cubic fields. Math. Comp. 66 (1997) 1213-1237. MR 1415795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] David A. Clark. Non-Galois cubic fields which are Euclidean but not norm-Euclidean. Math. Comp. 65 (1996) 1675-1679. MR 1355007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jin Nakagawa. Orders of a quartic field. Memoirs of the AMS 122 (1996) MR 1342021.
Book volume table of contents

[26] Maurice Mignotte, Attila Pethö and Ralf Roth. Complete solutions of a family of quartic Thue and index form equations. Math. Comp. 65 (1996) 341-354. MR 1316596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Patrick J. Sime. On the ideal class group of real biquadratic fields . Trans. Amer. Math. Soc. 347 (1995) 4855-4876. MR 1333398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Stanislav Jakubec, František Marko and Kazimierz Szymiczek. Parity of class numbers and Witt equivalence of quartic fields . Math. Comp. 64 (1995) 1711-1715. MR 1308455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Brigitte Adam. Vorono\u\i-algorithm expansion of two families with period length going to infinity . Math. Comp. 64 (1995) 1687-1704. MR 1308446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] G. W. Fung and H. C. Williams. Errata: ``On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$'' [Math.\ Comp.\ {\bf 55} (1990), no.\ 191, 313--325; MR1023760 (90m:11155)] . Math. Comp. 63 (1994) 433. MR 1242061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3